Hi, I have read this forum every day for about 7 or 8 months, but this is my first time posting. I am looking for advice from anyone who has had similar symptoms. I am 29 years old, and I have recently become a patient of Dr. John's. I have used steroids on and off starting about 6 years ago, and have had many complications since I stopped about 8 months ago. I had bloodwork done late December, but don't have the actual numbers (wouldn't understand them fully anyway). The good Dr tells me almost everything is normal (I remember Total T being around 600). My shbg was found to be on the highish end of normal, and of course Bioavailable T was on the lowish side. I am on treatment for the high shbg for about 1 week (I have read that Dr. John does not like his treatments posted so I will leave it out unless I get approval). Since stopping the steroids I have had fluctuations in my symptoms, ranging from feeling somewhat close to "normal" to feeling like I don't even have a set of twig and berries. When I'm feeling "bad" my penis feels shrunk with little sensation, along with shrunken testicles. I get morning wood most days, but on bad days it is very soft and does not last long. I have not had good libido since coming off steroids, and even when I feel "good" the erections are almost never strong. The treatment seemed to work for about five days, but the last 3 or four have been terrible again. Has anyone been through a similar scenario? Also, is it possible that my shbg level is normally high, and maybe I should normally have a higher total t to support this high shbg level? Any suggestions are much appreciated.
Thank You in advance.